Facebook Pixel

Plan b :(

By June 5, 2014 - 9:12pm
Rate This

Hello, I took plan b about and hour after I had unprotected sex on 22nd of April. About 2 weeks later I experienced bleeding it was light, and it seemed like a normal period. I took 3 pregnancy test and all were negative. It's June now and no sign of my period. I don't know what's wrong!!!

Add a Comment1 Comments

EmpowHER Guest

Hi Sgarnet16832,

Welcome to EmpowHER. Some of the side effects of any emergency pill are bleeding, cramping, and changes to your next period. Such a longer or shorter, lighter or heavier period. You might need to let your OBGYN know of the changes you are experiencing with your periods. Hope this was helpful?



June 6, 2014 - 4:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!